# SDR AALA20160415004

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 61,249 hours, 7,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK FOUND EPAS SYS AT DOOR 4R INOPERATIVE.  REPLACED BATTERY PACK OF EPAS SYS AT DOOR 4R.  THE ACFT WAS NOT GNDED.
